MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI PH3 FEMORAL IMPACTOR

BIOMET UK LTD. OXF UNI PH3 FEMORAL IMPACTOR
Catalog Number 32-420127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D4: the primary unique device identification (udi) number is not applicable as the device's product lot number is unknown.Attempts have been made to gather all product identification information, and no further information has been provided.G2- canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the during surgery, the impactor head cracked upon impaction.There was no impact to the patient, no foreign body retained, and no surgical delay.Attempts have been made, and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h11.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2a, d4, g3, g6, h2, h3, h4, h6, h11.The product involved in the reported event was returned for investigation.Visual evaluation showed that the product exhibited signs of repeated use, including dings, dents, and scratches on the strike plate.The impactor pad also displayed dings, dents, scratches, and gouges.Fracture of the pad was confirmed, and a portion of the fractured material appears to be missing.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXF UNI PH3 FEMORAL IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23448273
Report Number3002806535-2025-00523
Device Sequence Number12990925
Product Code HWA
UDI-Device Identifier05019279477333
UDI-Public(01)05019279477333(10)ZB170101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-420127
Device Lot NumberZB170101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/01/2025
03/25/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/18/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown